# SDR EY2R9601550

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Propeller: Mcauly 3AF34C92
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7019C92
- Condition: Defective
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB HAS PULLED STUD
